TU Darmstadt / ULB / TUbiblio

Mathematical modelling of metabolism

Giersch, Christoph :
Mathematical modelling of metabolism.
In: Current opinion in plant biology, 3 pp. 249-253.
[Article] , (2000)

Item Type: Article
Erschienen: 2000
Creators: Giersch, Christoph
Title: Mathematical modelling of metabolism
Language: English
Journal or Publication Title: Current opinion in plant biology
Volume: 3
Divisions: 10 Department of Biology
Date Deposited: 19 Nov 2008 16:01
Export:

Optionen (nur für Redakteure)

View Item View Item